# SDR SIMA20210317006

- Difficulty date: March 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 13,163 hours, 8,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Frms 23-28 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LH SEAT TRACK CHAFED IN 3 SPOTS BETWEEN FRAMES 23-28.-C/A-REMOVED AND REPLACED LH CABIN SEAT TRACK BETWEEN FRAMES 23-28 IAW EMB 175 SRM 51-40-08.
